Heat content and Hardy inequality for complete Riemannian manifolds

Research output: Contribution to journalArticle (Academic Journal)

8 Citations (Scopus)

Abstract

Upper bounds are obtained for the heat content of an open set D in a complete Riemannian manifold, provided the Dirichlet-Laplace-Beltrami operator satisfies a strong Hardy inequality, and the distance function on D satisfies an integrability condition. (c) 2005 Elsevier Inc. All rights reserved.
Translated title of the contributionHeat content and Hardy inequality for complete Riemannian manifolds
Original languageEnglish
Pages (from-to)478 - 493
Number of pages16
JournalJournal of Functional analysis
Volume233 (2)
DOIs
Publication statusPublished - 15 Apr 2006

Bibliographical note

Publisher: Academic Press
Other identifier: IDS Number: 031YG

Fingerprint Dive into the research topics of 'Heat content and Hardy inequality for complete Riemannian manifolds'. Together they form a unique fingerprint.

Cite this